Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 469512, 10 pages
http://dx.doi.org/10.1155/2011/469512
Research Article

A General Three-Step Class of Optimal Iterations for Nonlinear Equations

1Young Researchers Club, Islamic Azad University, Zahedan Branch, Zahedan 98168, Iran
2Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan 98168, Iran

Received 7 August 2011; Accepted 16 September 2011

Academic Editor: Hung Nguyen-Xuan

Copyright © 2011 Fazlollah Soleymani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fazlollah Soleymani, Solat Karimi Vanani, and Abtin Afghani, “A General Three-Step Class of Optimal Iterations for Nonlinear Equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 469512, 10 pages, 2011. https://doi.org/10.1155/2011/469512.